# SDR DALA2023050903614

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT ON LANYARD ASSY CABLE OF DOOR 1 LEFT ESCAPE SLIDE (L1). THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00568: LANYARD ASSY CABLE OF DOOR 1 LEFT ESCAPE SLIDE WAS REPLACED PER B717-200 AIPC 25-61-01-01 ITEM 95. (LP #2758347)
